# SDR UPS97824803

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: 46495971
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, THE LT WING STA 410 FLAP CANOE FITTING, OTBD SIDE BRACE IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
